LaurieShay

Gold Elite · 40,286 points · 6,531 answers

Ask a private question

Middle aged woman who is bipolar and suffers mostly from depression. Have dealt with chronic pain for years. I have been on many medications for pain, depression, mood swings and anxiety. I use... read more

Activity Support Groups

Questions & Answers

Friends Stats

Display: Activity · Questions (11) · Answers (6,531) · Favorites (1)

Answers/Comments written by LaurieShay

Show: All · Answers · Comments · Helpful

I have been on effexor xr and it's 37.5 mg and I noticed it making me tired. Will it go away my?

Question asked 3 hours 44 minutes ago 1 answer

Support groups: effexor, effexor xr, down syndrome

LaurieShay's answer: You are still on a low dose so you may need to have the dosage increased by your doctor so to get full benefit. It takes upwards of a month for this med to reach max effectiveness. The side effects you mention usually subside in the first couple of ...

Need help concerning mental health and withdrawal?

Question asked 7 hours ago 2 answers

Support groups: depression, schizophrenia, anxiety, withdrawal, mental health, health

LaurieShay's response: There is help for your symptoms, but you are going to have to reach out for it. If your mom or dad is available to help you, than explain your concerns to them and get medical help from a child psychiatrist. Also, the doctor that is prescribing the ...

Xanax usage (ten weeks)?

Question asked 20 hours ago 1 answer

Support groups: xanax, panic disorder, disorder, taper, anxiety

LaurieShay's comment: If you drop your daily dosage by 0.25mgs every week, you'll be fine. Seizure is a risk if you go cold turkey, but not if you reduce slowly over time.

Xanax usage (ten weeks)?

Question asked 20 hours ago 1 answer

Support groups: xanax, panic disorder, disorder, taper, anxiety

LaurieShay's answer: Yes, you need to taper so to avoid withdrawals. Reducing by 0.25 - 0.5 mgs every week will keep you from having withdrawals, but keep in mind the anxiety may return. Best to do this under the care of your doctor.

Panic Disorder - why iam scare to take anxiety medication for my panic attack?

Question asked 1 day 8 hours ago 2 answers

Support groups: anxiety, panic disorder, medication, disorder, klonopin

LaurieShay's response: Hey nicki, I understand your fear. I, too, have suffered from anxiety and panic attacks. The medication will help you cope. It won't fix the problem, but will help your through this rough time. Taking the medication as prescribed will curb the ...

Does anyone who takes Cymbalta or it's generic do well on it? My doctor wants to switch me from?

Question asked 5 days ago 5 answers

Support groups: cymbalta, duloxetine

LaurieShay's response: I took Cymbalta (duloxetine) for many years with great success. Cymbalta affects 2 brain chemicals, serotonin and norepinephrine, while Zoloft (sertraline) only affects serotonin. If the setraline is not working, I suspect this difference in ...

I have stopped taking my dilaudid thurs. night - puking & stomach pain, when will this stop?

Question asked 27 Feb 2012 3 answers

Support groups: dilaudid, side effect, surgery, knee joint replacement, knee, pain

LaurieShay's comment: Reducing any faster is likely to cause withdrawal. Remember, although very uncomfortable, withdrawals from this medication will not kill you. If you can tell me how much you are taking and how many you have left, I might be able to help you with a ...

Quitting Pristiq?

Question asked 5 days ago 2 answers

Support groups: pristiq, depression

LaurieShay's response: I have successfully discontinued Pristiq. Let me first explain for the record that Pristiq is a time released formula and should not be cut into pieces. There is risk of not getting the correct amount of medication over the 24 hour period. The ...

Depression?

Question asked 6 days ago 3 answers

Support groups: depression, anxiety, generalized anxiety disorder, energy, antidepressant

LaurieShay's answer: Without knowing what dosage you are currently taking, don't know if increasing is a possibility. Of course, your doctor is the best to answer this question. Sometimes we do get use to our medicaitons and have to up the dosage. Fortunately, with ...

Contrave - Im so uptight about taking this, because its so new..so I think my anxiety is blocking?

Question asked 5 days ago 5 answers

Support groups: anxiety, contrave

LaurieShay's answer: I don't believe your anxiety is blocking the effects. It takes awhile for the medicaiton to build in your system so give it a chance. I doubt that this med will make you groggy, in fact, more likely to keep you awake. I would take at dinner time ...

Anxiety and Stress - I recently been diagnosed with depression and anxiety. the doctor prescribed me

Question asked 9 days ago 9 answers

Support groups: depression, anxiety, sertraline, generalized anxiety disorder, doctor, diagnosis, prescription, anxiety and stress, ...

LaurieShay's response: Sertraline is a great antidepressant for depression and anxiety. You have been prescribed a low dose so the side effects will be minimal. You may experience some mild headache, diarrhea, and nausea in the beginning, but these will subside if you ...

Page 1 2 Next